I think so... not in large amounts of course.. and I wouldn't take em at the same time or anything.
Maybe someone else knows for sure. I have taken Vicodin and Lunesta together so I am assuming its ok.
Or test it out first....I am on 4 Hydo's a day and have now just quit the 12.5 Ambein CR (only 1 a night) - and it started w/ Lunesta, but after 2 weeks, they were not working...so I talked to the doc, and he gave me Ambien.
I had only been on it for 4 months, and started doing sleep walking and things like that. Then after 1 month, I started getting this buzzy dizzyness every morning, and the only thing that took it away was a Hydro, and or Valium.
Everyone is different, but it is a "Sedative / Hypnotic" - and the w/d's are way more intense, then I ever thought - for only talking them at 4 months.
I'm in the midst of w/d's - shaky, anxiety, insomnia..etc...
Even type it in the searh bar above for "Ambein withdrawals" - and you will find some 2003 & 2004 forums on the addiction to it.
Don't be fooled by the CR - Their patent ran out, so generic stepped in, so they just up on the mg, and made it a time release - But its the same med.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.